MathSciNet Relay Station
MathSciNet bibliographic data
MR1722192 52C22 (28A80 52C07)
Strichartz, Robert S.; Wang, Yang Geometry of self-affine tiles. I. Indiana Univ. Math. J. 48 (1999), no. 1, 1–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement